| Model Number |
uCor Heart Failure and Arrhythmia Management System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed an open wound from the ucor hfams patch.The patient described the area as itchy, broken, and bleeding blisters under the hydrogels of the patch.There was no alleged device malfunction contributing to the wound.The patient's physician recommended temporary removal of the patch due to the wound.The outcome of the wound is unknown.
Additional Manufacturer Narrative
Not applicable.